MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH Cardiohelp; Console, Heart-Lung Machine, Cardiopulmonary Bypass

Maquet Cardiopulmonary GmbH Cardiohelp; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number Cardiohelp-i
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
Cardiohelp
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key50562811
Report Number8010762-2026-0000524
Device Sequence Number10483024
Product Code DTQ
UDI-Device Identifier04058863074863
UDI-Public(01)04058863074863(11)240809
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCardiohelp-i
Device Catalogue Number701072780
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown